# SDR ABXA2023042163

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,576 hours, 27,105 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

R ENG UNCONTROLABLE THRUST (EPR) ON CLIMB.AIRCRAFT LANDED AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RT. EPR PER MEL 77-11-1-1, PLACARD INSTALLED. MX PROCEDURES C/W. AIRCRAFT RETURNED TO SERVICE.
